Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 3, 2012, 5:59 PM CST for Cooke County, Montague County, Wise County, Texas. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 3, 2012, 5:59 PM CST (23:59 UTC)
- Expired
- Feb 3, 2012, 6:45 PM CST
- In force
- 46 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Cooke County, TX, Montague County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 96 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 3, 6:06 PM CST | HAIL 1.5 | Alvord, TX | IN ALVORD |
| Feb 3, 6:06 PM CST | HAIL 1.75 | Alvord, TX | GOLFBALL HAIL REPORTED IN ALVORD... ADDITIONAL REPORT OF GROUND COVERED WITH QUARTER TO PING-PONG SIZED HAIL |
| Feb 3, 6:34 PM CST | HAIL 1 | Slidell, TX | |
| Feb 3, 6:42 PM CST | HAIL 1.25 | 1 W Slidell, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 3, 12:26 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 12.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 717 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 493 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
890
WUUS54 KFWD 032359
SVRFWD
TXC097-337-497-040045-
/O.NEW.KFWD.SV.W.0009.120203T2359Z-120204T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
559 PM CST FRI FEB 3 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 645 PM CST
* AT 600 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ALVORD...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL NORTHERN WISE COUNTY AT 610 PM
RURAL NORTHEASTERN WISE COUNTY AT 630 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.
&&
LAT...LON 3353 9735 3343 9736 3343 9738 3326 9739
3328 9781 3347 9781
TIME...MOT...LOC 0000Z 269DEG 20KT 3337 9769
$$3 follow-up statements
107
WWUS54 KFWD 040015
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CST FRI FEB 3 2012
TXC097-337-497-040045-
/O.CON.KFWD.SV.W.0009.000000T0000Z-120204T0045Z/
MONTAGUE TX-WISE TX-COOKE TX-
615 PM CST FRI FEB 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR SOUTHWESTERN COOKE...NORTHEASTERN WISE AND SOUTHEASTERN MONTAGUE
COUNTIES...
AT 614 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
5 MILES EAST OF ALVORD...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL NORTHEASTERN WISE COUNTY AT 630 PM CST
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM.
&&
LAT...LON 3343 9736 3343 9738 3326 9739 3331 9771
3349 9762 3353 9735
TIME...MOT...LOC 0014Z 270DEG 23KT 3336 9758
$$
92039
WWUS54 KFWD 040034
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CST FRI FEB 3 2012
TXC337-040043-
/O.CAN.KFWD.SV.W.0009.000000T0000Z-120204T0045Z/
MONTAGUE TX-
634 PM CST FRI FEB 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTAGUE COUNTY
IS CANCELLED...
THE STORM HAS MOVED OUT OF SOUTHEASTERN MONTAGUE COUNTY.
LAT...LON 3340 9738 3340 9739 3326 9739 3330 9757
3344 9751 3344 9749 3349 9749 3350 9748
3353 9735
TIME...MOT...LOC 0033Z 273DEG 21KT 3336 9745
$$
TXC097-497-040045-
/O.CON.KFWD.SV.W.0009.000000T0000Z-120204T0045Z/
WISE TX-COOKE TX-
634 PM CST FRI FEB 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR SOUTHWESTERN COOKE AND NORTHEASTERN WISE COUNTIES...
AT 633 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
SLIDELL IN NORTHEASTERN WISE COUNTY...MOVING EAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM.
&&
LAT...LON 3340 9738 3340 9739 3326 9739 3330 9757
3344 9751 3344 9749 3349 9749 3350 9748
3353 9735
TIME...MOT...LOC 0033Z 273DEG 21KT 3336 9745
$$228
WWUS54 KFWD 040045
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CST FRI FEB 3 2012
TXC097-497-040055-
/O.EXP.KFWD.SV.W.0009.000000T0000Z-120204T0045Z/
WISE TX-COOKE TX-
645 PM CST FRI FEB 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COOKE AND
NORTHEASTERN WISE COUNTIES EXPIRES AT 645 PM CST...
AT 645 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.
LAT...LON 3340 9738 3340 9739 3326 9739 3330 9757
3344 9751 3344 9749 3349 9749 3350 9748
3353 9735
TIME...MOT...LOC 0034Z 273DEG 21KT 3336 9744
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 5:53 PM CST, 6 minutes earlier.
Area forecast discussion, Feb 3, 5:53 PM CST, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 553 PM CST FRI FEB 3 2012 .AVIATION... CONCERNS... TIMING OF TSRA AND VARIABLE WINDS GUSTS/VSBYS WITH PASSAGE OF DRYLINE/COLD FRONT THROUGH 06Z...THEN TRENDS OF CIGS AND VEERING WINDS BEHIND THIS FEATURE. VFR CONDITIONS SHOULD GENERALLY PREVAIL EXCEPT UNDERNEATH TSRA... WHERE MVFR CIGS ARE LIKELY TO OCCUR. CAN'T RULE OUT A BRIEF IFR PD RIGHT UNDER A STORM CORE...BUT TOO DIFFICULT TO PINPOINT SUCH A TIME RIGHT NOW. WE HAVE SPED UP TIMING OF COLD FRONT/TROUGH PASSAGE NOW THAT UPPER JET IS ROUNDING UP THE UPPER LOW OVER KS/CO. WILL TREND WESTERN METRO TERMINALS FROM SOUTH FLOW 10-15 KTS TO WEST FLOW AROUND 10 KTS BY 03Z...WITH AN HOUR OR SO DELAY ACROSS THE EASTERN METRO AIRPORTS. COLD FRONT WILL ARRIVE AT OR SHORTLY AFTER 06Z WITH WINDS VEERING NORTHWEST TO AROUND 15 KTS WITH SOME BRIEF MVFR CIGS ASSOCIATED WITH FROPA. WITH SOME ELEVATED FORCING AROUND...WILL CONTINUE VCSH WORDING WITH CB UNTIL AT LEAST 09Z. WE WILL FINE TUNE TRENDS IN LATER FORECAST. OTHERWISE...MVFR CIGS TO BECOME VFR BEFORE 12Z SATURDAY MORNING AS LOW LEVEL DRY AIR ADVECTION CONTINUES IN BEHIND THE COLD FRONT. 05/ && .PREV DISCUSSION... /ISSUED 311 PM CST FRI FEB 3 2012/ SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTH TEXAS THIS EVENING AHEAD OF A DRY LINE AND COLD FRONT. THE STRONGEST STORMS EARLY THIS EVENING SHOULD REMAIN ACROSS THE WESTERN COUNTIES NEAR THE DRY LINE. A FEW SUPERCELLS ARE POSSIBLE WITH ISOLATED TORNADOES. THE COLD FRONT WILL CATCH UP TO THE DRY LINE DURING THE EVENING AND STORMS WILL BECOME MORE LINEAR WITH AN INCREASED THREAT OF DOWNBURSTS. THE LINE OF STORMS WILL MOVE STEADILY ACROSS NORTH TEXAS THROUGH THE NIGHT AND THUNDERSTORM CHANCES WILL END QUICKLY FROM NORTHWEST TO SOUTHEAST. A FEW STORMS MY LINGER IN THE EAST SATURDAY MORNING. NORTHERLY WINDS WILL SPREAD ACROSS THE AREA TONIGHT AND SHOULD REMAIN HIGH ENOUGH TO KEEP TEMPERATURES FROM DROPPING TOO FAR. MOSTLY CLOUDY SKIES SHOULD PERSIST OVER THE WEEKEND AS MID AND UPPER LEVEL MOISTURE CONTINUES TO STREAM NORTHEASTWARD OVER THE REGION. SURFACE HIGH PRESSURE WILL SETTLE OVER THE AREA SUNDAY INTO MONDAY ALLOWING WINDS TO DROP AND LOW TEMPERATURE TO COOL INTO THE LOWER TO MID 30S ACROSS PORTIONS OF NORTH CENTRAL TEXAS. HAVE ADDED A SLIGHT CHANCE OF SHOWERS ACROSS THE SOUTHERN ZONES FOR SUNDAY ASSOCIATED WITH A PASSING SHORT WAVE. EASTERLY SURFACE FLOW AND PARTLY TO MOSTLY CLOUDY SKIES WILL DOMINATE MUCH OF THE EXTENDED PERIOD. A LARGE UPPER LEVEL SYSTEM WILL DROP SOUTH ALONG THE WEST COAST INTO MEXICO DAYS 6 AND 7. DIFFERENCES BETWEEN THE GFS AND ECMWF ARE PRETTY SIGNIFICANT AT THIS POINT SO HAVE ONLY INTRODUCED SLIGHT CHANCE OF SHOWERS ACROSS THE AREA AT THIS TIME. HOWIESON/79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 48 57 36 51 34 / 60 10 10 10 10 WACO, TX 50 61 38 52 33 / 70 20 10 20 10 PARIS, TX 49 59 34 52 32 / 80 30 10 10 10 DENTON, TX 46 58 35 48 30 / 60 10 10 10 10 MCKINNEY, TX 47 58 37 50 31 / 70 10 10 10 10 DALLAS, TX 48 57 36 50 36 / 70 10 10 10 10 TERRELL, TX 49 60 36 51 33 / 80 20 10 10 10 CORSICANA, TX 51 62 38 52 35 / 80 20 10 20 10 TEMPLE, TX 50 59 38 49 32 / 60 20 10 20 10 MINERAL WELLS, TX 42 58 32 51 30 / 50 10 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/79
Hazardous weather outlook, Feb 3, 3:11 PM CST, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 311 PM CST FRI FEB 3 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 311 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM FOR AREAS NORTHWEST OF A LINE FROM DENISON TO WEATHERFORD TO BRECKENRIDGE. ISOLATED TORNADOES WILL BE POSSIBLE AS A DRY LINE MOVES EAST ACROSS THE REGION. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT ACROSS NORTH TEXAS. DAMAGING DOWNBURST WINDS...HAIL TO THE SIZE OF HALF DOLLARS IS POSSIBLE WITH SOME OF THESE STORMS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MORNING ALONG AND EAST OF A BONHAM...TO HILLSBORO TO LAMPASAS LINE. A FEW STRONG STORMS ARE POSSIBLE...THAT COULD PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Feb 3, 5:00 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 3 W ST. JO 33.70N 97.58W
02/03/2012 E1.00 INCH MONTAGUE TX AMATEUR RADIO
QUARTER-SIZED HAIL 3 W OF ST. JOLocal storm report, Feb 3, 5:01 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
501 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL SUNSET 33.45N 97.77W
02/03/2012 E1.00 INCH MONTAGUE TX AMATEUR RADIO
IN SUNSETLocal storm report, Feb 3, 5:02 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
502 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL ALVORD 33.37N 97.68W
02/03/2012 E1.00 INCH WISE TX AMATEUR RADIO
5 NW ALVORDLocal storm report, Feb 3, 5:08 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
508 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 1 E ST. JO 33.70N 97.51W
02/03/2012 E1.00 INCH MONTAGUE TX BROADCAST MEDIA
QUARTER-SIZE HAIL REPORTED E OF ST. JOSpecial weather statement, Feb 3, 5:18 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CST FRI FEB 3 2012
TXZ130-032345-
ERATH TX-
518 PM CST FRI FEB 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL ERATH COUNTY
AT 518 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF STEPHENVILLE...MOVING EAST
AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE STEPHENVILLE.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3239 9802 3215 9790 3214 9790 3210 9833
3224 9835
TIME...MOT...LOC 2318Z 258DEG 20KT 3219 9823Special weather statement, Feb 3, 5:51 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 PM CST FRI FEB 3 2012
TXZ101-102-040015-
JACK TX-WISE TX-
551 PM CST FRI FEB 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL JACK COUNTY
NORTHERN WISE COUNTY
AT 552 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF BOWIE TO 9 MILES EAST OF JACKSBORO...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALVORD...BRIDGEPORT...
CHICO AND DECATUR.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3343 9738 3341 9738 3316 9762 3315 9818
3335 9801 3344 9782 3344 9742
TIME...MOT...LOC 2352Z 261DEG 21KT 3342 9769 3325 9796The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 6:07 PM CST | Special Weather Statement | FWD | Anderson | 23 min |
| Feb 2, 8:15 PM CST | Special Weather Statement | FWD | Anderson | 60 min |
| Feb 3, 1:02 PM CST | Special Weather Statement | FWD | Young | 28 min |
| Feb 3, 1:08 PM CST | Severe Thunderstorm Warning | FWD | Young | 37 min |
| Feb 3, 2:24 PM CST | Severe Thunderstorm Warning | FWD | Montague | 81 min |
| Feb 3, 3:17 PM CST | Special Weather Statement | FWD | Jack | 28 min |
| Feb 3, 3:37 PM CST | Severe Thunderstorm Warning | FWD | Jack, Young | 53 min |
| Feb 3, 4:11 PM CST | Special Weather Statement | FWD | Montague | 34 min |
| Feb 3, 4:22 PM CST | Special Weather Statement | FWD | Robertson | 38 min |
| Feb 3, 4:29 PM CST | Special Weather Statement | FWD | Cooke, Jack, Montague | 31 min |
| Feb 3, 4:31 PM CST | Special Weather Statement | FWD | Erath | 29 min |
| Feb 3, 4:42 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Montague | 63 min |
| Feb 3, 4:47 PM CST | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Feb 3, 5:18 PM CST | Special Weather Statement | FWD | Erath | 27 min |
| Feb 3, 5:51 PM CST | Special Weather Statement | FWD | Wise | 24 min |
| Feb 3, 5:57 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.